On 4-reflective complex analytic planar billiards

Abstract : The famous conjecture of Ivrii (Funct Anal Appl 14(2):98–106, 1980) says that in every billiard with infinitely-smooth boundary in a Euclidean space the set of periodic orbits has measure zero. In the present paper we study its complex analytic version for quadrilateral orbits in two dimensions, with reflections from holomorphic curves. We present the complete classification of 4-reflective complex analytic counterexamples: billiards formed by four holomorphic curves in the projective plane that have open set of quadrilateral orbits. This extends the author’s previous result (Glutsyuk, Moscow Math J 14(2):239–289, 2014) classifying 4-reflective complex planar algebraic counterexamples. We provide applications to real planar billiards: classification of 4-reflective germs of real planar C4-smooth pseudo-billiards; solutions of Tabachnikov’s Commuting Billiard Conjecture and the 4-reflective case of Plakhov’s Invisibility Conjecture (both in two dimensions; the boundary is required to be piecewise C4-smooth).We provide a survey and a small technical result concerning higher number of complex reflections.
Document type :
Journal articles
Complete list of metadatas

Cited literature [27 references]  Display  Hide  Download

https://hal-ens-lyon.archives-ouvertes.fr/ensl-01409258
Contributor : Alexey Glutsyuk <>
Submitted on : Saturday, December 10, 2016 - 12:09:44 AM
Last modification on : Thursday, January 11, 2018 - 6:12:31 AM
Long-term archiving on : Monday, March 27, 2017 - 3:21:12 PM

File

anal-4.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Alexey Glutsyuk. On 4-reflective complex analytic planar billiards. Journal of Geometric Analysis, 2016, 27 (2017), pp.183--238. ⟨10.1007/s12220-016-9679-x⟩. ⟨ensl-01409258⟩

Share

Metrics

Record views

268

Files downloads

149